MAUDE Adverse Event Report: US ENDOSCOPY RAPTOR; GRASPING DEVICE

US ENDOSCOPY RAPTOR; GRASPING DEVICE
Model Number 00711177
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported via medwatch report (b)(4) that the jaws to their raptor grasping device would not move to the closed position during their pre-procedure check.The procedure was completed without delay utilizing another device.No report of injury.
 
Additional Manufacturer Narrative
The raptor grasping device subject of the reported event is being returned for evaluation.Investigation of this event is currently in progress.A follow-up report will be submitted when additional information becomes available.
 
Additional Manufacturer Narrative
The raptor grasping device subject of the reported event was returned to steris for evaluation.The evaluation found no issue with the function or operation of the device; the reported event could not be duplicated.The raptor grasping device instructions for use states, "actuate the device by moving the slider on the handle back and forth to confirm that the grasping jaws open and close smoothly.If the unit does not function properly, or there is evidence of damage (e.G.Bends, kinks, misshapen jaws, misaligned jaws, exposed wires) do not use this product and contact your local product specialist.Do not use excessive force on the handle and do not coil the catheter outside of the endoscope.Excessive force or coiling may damage the device or damage the endoscope and may result in accidental injury to the patient or clinician.The following conditions may cause the device to function improperly: advancing the handle to the open position with too much speed or force.Attempting to pass or open the device in an extremely articulated endoscope.Attempting to actuate the device in an extremely coiled position.Actuating the device when the handle is at an acute angle in relation to the sheath." steris offered in-service training on the proper use and operation of the raptor grasping device; however, the user facility declined.The device history record was reviewed for the subject lot and confirmed the lot was manufactured to specifications; no abnormalities were noted.The complaint log was reviewed, and this is the only reported complaint for this lot.No additional issues have been reported.

Brand Name
RAPTOR
Common Device Name
GRASPING DEVICE
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor 44060
4403586251
MDR Report Key23783240
Report Number1528319-2025-00113
Device Sequence Number5030296
Product Code OCZ
UDI-Device Identifier00724995183653
UDI-Public(01)00724995183653(11)250827(17)280827(10)12730980
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00711177
Device Catalogue Number00711177
Device Lot Number(10)12730980
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown